Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 148, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Oct 13, 2014, 5:46 PM CDT for George County, Greene County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 5:46 PM CDT (22:46 UTC)
- Expired
- Oct 13, 2014, 6:03 PM CDT
- In force
- 17 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 64 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 1:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2055 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS54 KMOB 132246
SVRMOB
MSC039-041-132330-
/O.NEW.KMOB.SV.W.0148.141013T2246Z-141013T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
546 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 544 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 11 MILES WEST OF LUCEDALE...OR 10
MILES SOUTHEAST OF MCLAIN...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
&&
LAT...LON 3131 8871 3120 8845 3106 8854 3091 8869
3093 8883 3105 8884
TIME...MOT...LOC 2246Z 204DEG 24KT 3099 8875
$$2 follow-up statements
807
WWUS54 KMOB 132253
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CDT MON OCT 13 2014
MSC039-132303-
/O.CAN.KMOB.SV.W.0148.000000T0000Z-141013T2330Z/
GEORGE MS-
553 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL GEORGE COUNTY...
AT 548 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWEST
GEORGE COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3131 8871 3120 8845 3106 8854 3100 8869
3099 8879 3100 8884 3105 8884
TIME...MOT...LOC 2253Z 204DEG 24KT 3103 8873
$$
MSC041-132330-
/O.CON.KMOB.SV.W.0148.000000T0000Z-141013T2330Z/
GREENE MS-
553 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN GREENE COUNTY...
AT 548 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 11 MILES NORTHWEST OF LUCEDALE...OR 9
MILES SOUTHEAST OF MCLAIN...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE...
LAT...LON 3131 8871 3120 8845 3106 8854 3100 8869
3099 8879 3100 8884 3105 8884
TIME...MOT...LOC 2253Z 204DEG 24KT 3103 8873
$$260
WWUS54 KMOB 132303
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
603 PM CDT MON OCT 13 2014
MSC041-132312-
/O.CAN.KMOB.SV.W.0148.000000T0000Z-141013T2330Z/
GREENE MS-
603 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR GREENE
COUNTY...
AT 601 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
GREENE COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3131 8871 3120 8845 3106 8854 3100 8869
3099 8879 3100 8884 3105 8884
TIME...MOT...LOC 2302Z 204DEG 24KT 3109 8870
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 4:43 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 13, 4:43 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT MON OCT 13 2014
...SEVERE WEATHER AND HEAVY RAIN EXPECTED TO IMPACT THE REGION
TONIGHT AND EARLY TUESDAY MORNING...
.SHORT TERM [TONIGHT THROUGH TUESDAY NIGHT]...AN ANOMALOUSLY DEEP
LOW PRESSURE SYSTEM CONTINUES TO LIFT NORTHEASTWARD FROM THE VICINITY
OF NORTHEAST OK AND SOUTHEAST KS TOWARD THE UPPER MIDWESTERN STATES
THIS AFTERNOON. AN ASSOCIATED COLD FRONT ALSO CONTINUES TO PROGRESS
EASTWARD FROM THE CENTRAL AND SOUTHERN PLAINS TOWARD THE MISSISSIPPI
VALLEY REGION. REGIONAL RADAR...SATELLITE...AND LIGHTNING DATA SHOW
A WELL ORGANIZED SQUALL LINE IS MOVING INTO THE MISSISSIPPI VALLEY
REGION THIS AFTERNOON...AND GENERALLY EXTENDS FROM IL/MO/KY REGION
SOUTHWARD THROUGH WESTERN MS...CENTRAL LA AND FAR SOUTHEAST TX AS OF
4 PM CDT. AHEAD OF THIS ORGANIZED LINE...SCATTERED TO NUMEROUS
DISCRETE SHOWERS/STORMS ARE DEVELOPING AND MOVING NORTHWARD ACROSS
PORTIONS OF THE CWFA THIS AFTERNOON. A FEW OF THESE STORMS HAVE
STRENGTHENED TO SEVERE LIMITS...WITH A COUPLE OF INSTANCES OF WIND
DAMAGE REPORTED AROUND THOMASVILLE IN CLARKE COUNTY AND WAYNESBORO IN
WAYNE COUNTY EARLIER. WINDS HAVE BEEN VERY GUSTY FROM THE SOUTH
TODAY...ESPECIALLY NEAR COASTAL AREAS THIS AFTERNOON GIVEN THE
INCREASING GRADIENT BETWEEN SURFACE RIDGING TO THE EAST AND THE
DEEPENING LOW PRESSURE TO THE WEST.
THE UPPER LEVEL LOW WILL CONTINUE TO LIFT NORTHEASTWARD TOWARD THE
VICINITY OF IA/MO/IL TONIGHT AS THE BROAD AND DEEP TROUGH AND
ASSOCIATED COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS THE
MISSISSIPPI VALLEY AND TOWARD THE CENTRAL GULF COAST REGION THROUGH
TONIGHT. DEEP LAYER SHEAR AND EFFECTIVE STORM RELATIVE HELICITY WILL
BE MOST PRONOUNCED ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST AL
THIS EVENING...AND LOCATIONS GENERALLY NORTHWEST OF A BEAUMONT MS...
LEAKESVILLE MS...CHATOM AL...CAMDEN AL LINE WILL BE MOST FAVORED FOR
SEVERE WEATHER WITHIN OUR CWFA TONIGHT. HOWEVER...SHEAR AND TO SOME
EXTENT...STORM RELATIVE HELICITY VALUES WILL FAVOR A SLIGHT SEVERE
RISK OVER THE REST OF THE REGION THROUGH EARLY TUESDAY AM. DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE HAZARDS...
BOTH WITH DISCRETE CELLS THAT FORM AHEAD OF THE MAIN LINE...AND WITH
THE SQUALL LINE ITSELF. THE LATEST HIGH RESOLUTION MODEL RUNS
INDICATE THAT THE LEADING EDGE OF THE LINE WILL MOVE INTO OUR
SOUTHEAST MS COUNTIES GENERALLY BETWEEN 6-8 PM AND PROGRESS EASTWARD
TO NEAR THE I-65 CORRIDOR BETWEEN 10 PM AND 2 AM...BEFORE GRADUALLY
DEPARTING EAST OF OUR AREA AROUND 6 AM OR SO. IN ADDITION TO THE
SEVERE THREAT...WE WILL BE CLOSELY MONITORING THE HEAVY RAIN AND
FLASH FLOOD POTENTIAL TONIGHT. AN ANOMALOUSLY MOIST AIRMASS WILL BE
IN PLACE ACROSS OUR FORECAST AREA TONIGHT AHEAD OF THE APPROACHING
COLD FRONT...WITH PRECIPITABLE WATER VALUES INCREASING TO 2 TO 2.25
IN. ROUGHLY EAST OF THE I-65 CORRIDOR. WITH POTENTIAL OF TRAINING
CELLS AHEAD OF THE MAIN LINE...FOLLOWED BY VERY HEAVY RAINS WITH THE
SQUALL LINE...THE BEST POTENTIAL FOR HEAVY RAINS GENERALLY LOOKS TO
BE ACROSS OUR SOUTH CENTRAL AL AND NORTHWEST FL PANHANDLE COUNTIES
TONIGHT. WE HAVE OPTED TO ISSUE A FLASH FLOOD WATCH ROUGHLY EAST OF A
GREENVILLE AL...EVERGREEN AL ...PENSACOLA FL LINE TONIGHT...WHERE 2
TO 4 INCHES OF RAIN WITH LOCALIZED DOUBLE THESE AMOUNTS WILL BE
POSSIBLE. FLASH FLOODING POTENTIAL WILL BE A LITTLE LOWER WEST OF THE
WATCH AREA...THOUGH LOCALLY HEAVY RAIN COULD STILL LEAD TO LOCALIZED
FLASH FLOODING. A TIGHT PRESSURE GRADIENT SHOULD BRING GUSTY
SOUTHERLY WINDS ACROSS THE CWFA TONIGHT. WE HAVE OPTED TO ISSUE A
WIND ADVISORY AS GUSTS MAY FREQUENTLY REACH AROUND OR ABOVE 30 MPH
TONIGHT.
THE COLD FRONT WILL PUSH FROM WEST TO EAST ACROSS THE CWFA TUESDAY.
A CHANCE OF SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE MORNING
BEFORE POPS DECREASE FROM WEST TO EAST DURING THE DAY. HIGHS TUESDAY
LOOK TO RANGE FROM THE LOWER TO MID 70S OVER WESTERN AREAS TO THE
MID 70S TO AROUND 80 EAST. A COOLER AIRMASS FORECAST TUESDAY NIGHT
AS HIGH PRESSURE NOSES IN FROM THE WEST. DUE TO THE LARGE LOW
LIFTING UP ACROSS THE UPPER MIDWEST...COULD BE SOME WRAP AROUND
MOISTURE/LOW CLOUDINESS AS FAR SOUTH AS THE NORTHERN HALF OF ZONES.
NOT ANTICIPATING ANY MEASURABLE RAINS FROM THESE CLOUDS THOUGH.
OVERNIGHT LOW TEMPERATURES SOME 3 TO 8 DEGREES BELOW CLIMATOLOGY
NORTH OF THE IMMEDIATE COAST WITH NUMBERS NEAR 50 OVER THE INTERIOR.
CLOSE TO 60 AT THE BEACHES. 21/10
.LONG TERM [WEDNESDAY THROUGH MONDAY]...A WESTERLY FLOW CONTINUES ON
WEDNESDAY AS SURFACE HIGH BUILDS INTO THE NORTHWESTERN GULF. HIGHS
ON WEDNESDAY WILL BE NEAR SEASONABLE LEVELS AND IN THE MID TO UPPER
70S WHILE LOWS WEDNESDAY NIGHT WILL BE A FEW DEGREES BELOW NORMAL
AND RANGE FROM THE MID 40S INLAND TO THE LOWER 50S CLOSER TO THE
COAST.
LONGWAVE TROF OVER THE EASTERN US CONTINUES TO IMPART A HIGH LEVEL
WEST TO NORTHWEST FLOW OVER THE CENTRAL GULF COAST FOR THE REMAINDER
OF THE WEEK AND INTO THE WEEKEND. ANOTHER COLD FRONTAL PASSAGE IS
FORECAST ON SATURDAY...MOVING INTO THE GULF SATURDAY NIGHT. THE
FRONTAL PASSAGE LOOKS TO BE RAINFREE AS DEEP LAYER MOISTURE
REMAINS ABOUT 60-80 PERCENT OF SEASONABLE LEVELS.
DAYTIME HIGHS ON THURSDAY WILL BE A FEW DEGREES ABOVE NORMAL AND
TREND TO SEVERAL DEGREES ABOVE NORMAL BY SATURDAY THEN TREND
SOMEWHAT COOLER FOR SUNDAY/MONDAY. OVERNIGHT LOWS IN THE MID 40S
LOWER 50S/ WILL BE MOSTLY IN THE 50S ON AVERAGE OVER THE WEEKEND.
/10
&&
.AVIATION...
13.18Z TERMINAL FORECAST DISCUSSION...MVFR CIGS WILL GENERALLY
PREVAIL TONIGHT AS MOIST SOUTHERLY FLOW SPREADS ACROSS THE REGION.
SCATTERED TO NUMEROUS SHRA/TSRA WILL DEVELOP OVER THE REGION THROUGH
THIS EVENING FOLLOWED BY AN ORGANIZED SQUALL LINE OF TSRA LATE
TONIGHT THROUGH EARLY TUESDAY AM. WILL KEEP PREVAILING TSRA IN THE
FORECAST LATE THIS AFTERNOON THROUGH THE EARLY AM HOURS TUESDAY.
LOCALIZED STRONG WIND GUSTS OVER 35 KTS WILL BE POSSIBLE WITH THE
STRONGER STORMS...ALONG WITH LOCALIZED IFR CONDITIONS OR LOWER WITH
HEAVY RAIN. STORMS SHOULD DECREASE FROM WEST TO EAST TUESDAY MORNING.
/21
&&
.MARINE...A STRONG SOUTHERLY WIND FLOW AND BUILDING SEAS WILL
CONTINUE THROUGH TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE
REGION FROM THE WEST. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AHEAD OF THE FRONT...FOLLOWED BY AN ORGANIZED LINE OF
STRONG SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION LATE
TONIGHT AND EARLY TUESDAY MORNING. THE FRONT WILL SWEEP THROUGH THE
AREA EARLY TUESDAY...BRINGING A MODERATE TO STRONG WEST TO NORTHWEST
WIND FLOW INTO MIDWEEK. SEAS WILL BUILD TO 6 TO 8 FEET OVER THE GULF
WATERS TONIGHT THROUGH TUESDAY...BEFORE GRADUALLY SUBSIDING BY
WEDNESDAY. LIGHTER AND MORE VARIABLE WINDS WILL OCCUR THE LATTER HALF
OF THE WEEK. 21/10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 77 52 78 51 / 100 30 00 00 00
PENSACOLA 74 79 57 78 55 / 100 50 05 00 00
DESTIN 75 80 59 77 58 / 100 70 10 00 00
EVERGREEN 70 77 50 77 46 / 100 50 05 00 00
WAYNESBORO 64 73 49 77 45 / 100 20 05 00 00
CAMDEN 68 75 50 77 46 / 100 40 05 00 00
CRESTVIEW 73 79 50 79 46 / 100 60 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
HIGH RIP CURRENT RISK UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...WIND ADVISORY UNTIL 4 AM TUESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&
21/10Hazardous weather outlook, Oct 13, 6:10 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 610 AM CDT MON OCT 13 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 610 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY THROUGH TUESDAY MORNING SOUTHERLY FLOW INCREASES THROUGHOUT THE DAY BETWEEN A HIGH PRESSURE SYSTEM OFF THE MID ATLANTIC COAST AND A FRONTAL BOUNDARY MOVING EAST OUT OF THE SOUTHERN PLAINS. WITH THE STRENGTHENING SOUTHERLY FLOW COMBINED WITH SPRING TIDAL CYCLES...THE RISK OF RIP CURRENTS ALONG AREA BEACHES WILL BE HIGH TODAY AND TUESDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF THE APPROACHING FRONTAL BOUNDARY THROUGHOUT THE DAY...WITH NUMEROUS TO DEFINITE SHOWERS AND STORMS EXPECTED BY LATE AFTERNOON. DISCRETE THUNDERSTORMS WILL ALSO ADVANCE NORTHWARD FROM THE GULF OF MEXICO BY LATE AFTERNOON...WITH SOME BECOME STRONG TO BRIEFLY SEVERE. BY TONIGHT...AN ORGANIZED SQUALL LINE OF STORMS IS FORECAST TO ADVANCE EAST ACROSS THE CENTRAL GULF COAST. THE SQUALL LINE IS FORECAST TO APPROACH SOUTHEAST MISSISSIPPI AND THE INTERIOR OF SOUTHWEST ALABAMA BY MID EVENING AND THEN MERGE WITH THE STORMS ADVANCING NORTHWARD FROM THE GULF. THIS ENTIRE SYSTEM WILL ADVANCE SLOWLY EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA THROUGHOUT THE NIGHT INTO TUESDAY MORNING. THE SQUALL LINE IS FORECAST TO EXIT THE FORECAST AREA BY TUESDAY AFTERNOON. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD IN THIS SQUALL LINE...THOUGH ISOLATED TORNADOES AND HAIL UP TO ONE INCH WILL ALSO BE POSSIBLE WITH THE MORE INTENSE STORMS. ANOTHER CONCERN WILL BE FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. WIDESPREAD TWO TO THREE INCHES ARE FORECAST ACROSS SOUTHWEST/SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA...AND ONE TO TWO INCHES ACROSS INLAND SOUTHEAST MISSISSIPPI. LOCALLY HIGHER AMOUNTS NEAR 5 INCHES WILL BE POSSIBLE WHERE THE STRONGER STORMS PERSIST. .DAYS TWO THROUGH SEVEN...TUESDAY AFTERNOON THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED THIS AFTERNOON INTO EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-141115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 610 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH HIGHER GUSTS OVER THE MARINE AREA AHEAD OF AN APPROACHING FRONTAL BOUNDARY. SEAS WILL BUILD TO 6 TO 8 FEET BY LATE TONIGHT. BAYS...SOUNDS AND WATERWAYS WILL BECOME CHOPPY TO ROUGH. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF THE APPROACHING FRONTAL BOUNDARY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE ACROSS THE REGION LATE THIS AFTERNOON INTO EARLY TUESDAY MORNING. STRONG TO SEVERE WIND GUSTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL SWEEP THROUGH THE AREA EARLY TUESDAY...BRINGING A MODERATE TO STRONG WEST TO NORTHWEST WIND FLOW INTO MIDWEEK. SEAS WILL SUBSIDE BELOW 7 FEET TUESDAY EVENING...AND RANGE FROM 3 TO 5 FEET ON WEDNESDAY. LIGHTER AND MORE VARIABLE WINDS WILL OCCUR THE LATTER HALF OF THE WEEK.
In the hours before
Special weather statement, Oct 13, 12:13 PM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1213 PM CDT MON OCT 13 2014 ALZ060-131745- COVINGTON AL- 1213 PM CDT MON OCT 13 2014 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 1245 PM CDT... AT 1212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST OF ANDALUSIA...OR 4 MILES NORTH OF CAROLINA...AND MOVING NORTH AT 30 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR ANDALUSIA...ALSO MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HORN HILL... SANFORD... RIVER FALLS... OPP... ONYCHA... LOCKHART... LIBERTYVILLE... HEATH... GANTT... ANDALUSIA... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Oct 13, 1:06 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 106 PM CDT MON OCT 13 2014 ALZ056-059-060-131830- CONECUH AL-COVINGTON AL-ESCAMBIA AL- 106 PM CDT MON OCT 13 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CONECUH... NORTHWESTERN COVINGTON AND NORTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...THROUGH 130 PM CDT... AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF ANDALUSIA...OR 8 MILES SOUTH OF RED LEVEL...AND MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RED LEVEL... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Local storm report, Oct 13, 1:57 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
157 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 N THOMASVILLE 31.99N 87.74W
10/13/2014 CLARKE AL LAW ENFORCEMENT
THOMASVILLE POLICE REPORTED TREE DOWN ACROSS HWY 5...5 N
OF THOMASVILLE.
&&
GENEJLocal storm report, Oct 13, 2:46 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG CLARA 31.58N 88.70W
10/13/2014 WAYNE MS EMERGENCY MNGR
TREE DOWN HWY 63 AT PERRY DR.
&&
GENEJLocal storm report, Oct 13, 2:47 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TSTM WND DMG WAYNESBORO 31.67N 88.65W
10/13/2014 WAYNE MS EMERGENCY MNGR
TREE DOWN ON SULLIVAN DR. IN WAYNESBORO.
&&
GENEJThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:36 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 24 min |
| Oct 13, 3:06 PM CDT | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 11 hr |
| Oct 13, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Perry | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.